Commentarii Mathematici Helvetici


Full-Text PDF (340 KB) | Table of Contents | CMH summary
Volume 77, Issue 1, 2002, pp. 192–220
DOI: 10.1007/s00014-002-8336-0

The Huber theorem for non-compact conformally flat manifolds

Gilles Carron[1] and Marc Herzlich[2]

(1) Département de Mathématiques, UMR 6629 du CNRS, Université de Nantes, 2, rue de la Houssinière, 44322, NANTES, FRANCE
(2) Département de mathématiques, Université de Montpellier II, Case Courrier 051, Place Eugène Bataillon, 34095, MONTPELLIER CEDEX 5, FRANCE

No abstract available for this article.

No keywords available for this article.

Carron Gilles, Herzlich Marc: The Huber theorem for non-compact conformally flat manifolds. Comment. Math. Helv. 77 (2002), 192-220. doi: 10.1007/s00014-002-8336-0